# SDR CALA2024112702962

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 64,721 hours, 27,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 1703613
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF SEAT ROW 23ABC, FOUND BLACK EMERGENCY LIGHT WIRE BROKEN OFF FROM CONNECTOR.RE-TERMINATED WIRE WITH NEW CONTACT TO BLACK EEPL IAW SWPM 20-42-01. OPS CHECK GOOD IAW AMM 33-51-00. SUPPORT TASK NSA EMX N/R 00115.
